# SDR R61A2022030800176

- Difficulty date: February 12, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 35,162 hours, 22,377 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 17122053001
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AT LOWER RH WING RIB 4A FASTENER TO FASTENER. PERFORMED LOWER RH WING DOUBLER REPAIR AT RIB 4A REF ETD2022-170-006182
